Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Unprotected sex. Taking microgynon. ECP taken after 36 hours. Pregnancy chances?

hi i was a virgin till i had sex for the first time with my boy friend , im on microgynon now i started last month for the first time of my life on the day 12 ( which means 7th pill ) i had unprotected sex with him and he ejaculated in me we were so worried thats y i took norlevo that was after like 36 hours and now im in the third day of 7days free pills and still no period can u help me plz
Asked On : Mon, 13 Aug 2012
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
There is no danger of pregnancy if unprotected sex is done after 7 days of taking contraceptive pills as these pills take 7 days to be fully effective( in women who have started taking contraceptive pills for the first time).
The withdrawal bleeding take place after completing your 7 free pills.
There is no problem and just wait and watch.
There is absolutely no chance of any pregnancy.
Answered: Mon, 13 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor